Lemsip Max Honey & Gingereach

You have 0 of this in your trolley

Lemsip Max Honey & Ginger
0 in trolley

Quantity of Lemsip Max Honey & Ginger in trolley 0

0 in trolley.
New
£5.6056p each5.60
View all in Cold & Flu Medicines
For Fever, Headaches, Body Aches, Blocked Nose and Sore Throat. Contains paracetamol.Paracetamol, Phenylephrine, Hydrochloride For the symptomatic relief of colds and flu Ingredients (per sachet): Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg, Action: Analgesic & antipyretic, Decongestant, Relief of... Headache, sore throat, fever, body ached & pains, Blacked nose Also contains ascorbic acid (Vitamin C), Aspartame, Sodium and Sucrose


Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer